# SDR K3HA9700091

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MID CABIN OVERHEAD EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BATTERIES, OPS CHECK OK IAW 33-50-101.  (M)
